Studying new generalizations of Max-Min matrices with a novel approach


KILIÇ E., ARIKAN T.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.4, pp.2010-2024, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1811-95
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2010-2024

Abstract

We consider new kinds of max and min matrices, [a(max(i, j))](i,j >= 1) and [a(min(i, j))](i,j >= 1), as generalizations of the classical max and min matrices. Moreover, their reciprocal analogues for a given sequence {a(n)} have been studied. We derive their LU and Cholesky decompositions and their inverse matrices as well as the LU-decompositions of their inverses. Some interesting corollaries will be presented.